# SDR CA990927068

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Amd FALCON20
- Engine: Ge CF7002D2
- System (JASC): 2440 · External Power System
- Part: Wire
- Part number: PG1E1
- Condition: Melted
- Location: External Power
- Part time: 11,392 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER READING A SERVICE DIFFICULTY REPORT IN 'AVIATION MAINTENANCE' MAGAZINE, AN INVESTIGATION OF THE GROUND POWER PLUG CONNECTIONS REVEALED THE POSITIVE CABLE ON THE PLUG TO BE BURNED AND MELTED.  THE PLUG PINS AND CONNECTIONS SHOWED NO SIGN OF DAMAGE.
